CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the free boundary problem to the two viscous immiscible fluids 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 248, 期号: 5, 页码: 1044-1111
Authors:  Xu, Li;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Navier-Stokes equations  Free boundary problem  Sobolev-Slobodetski space